# SDR USAA2011111500025

- Difficulty date: October 16, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53372613203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON MLG DOOR ACTUATOR FITTING ON KEEL BEAM AT FR42, BETWEEN S41L TO S42L.  REPLACED BUSHING AND REPAIRED MLG DOOR ACTUATOR FITTING ON KEEL BEAM AT FR42, BETWEEN S41L TO S42L IAW EA 133850.
